Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive just taken my last pill of roaccutane 70mg daily and im still not clear :( I cant even tell the difference between red marks and acne, i havn't been breaking out for the past month apart from the odd spot every now and then. My face feels smooth and i dont think i have any pitted or raised scars at all , however im covered in the red splodges/ marks. My skin looks really uneven and i still look like i have severe acne but it actually feels nice. It seems that every spot ive had on accutane has left a red mark behind it and hasn't gone. Ive also got chest and back acne which has improved but still not clear. I always thought that 4 months wasn't long enough but if my course does need extending, it wont be extended until a months time when i see my derm, also my derm hasn't seen me since she prescribed the accutane so she's probably expecting me to be clear by now.

i feel like im only half way there, what do i do?

Share this post


Link to post
Share on other sites

I am so sorry to hear ur not clear

Have u talked to ur derm about continuing? I am scheduled to start 5/9 and my course should run 6 months. I believe I'm starting @ 40mg, then to 60mg 2nd mon and up to 80mg months 3-6. I already have a ton of pih, but I have heard from some people that once they stop the med they continue to clear.

I have also heard people taking the med longer, and also taking a second course after 8-10 weeks off.

How have ur side effects been?

Share this post


Link to post
Share on other sites

Also, did u take before pics to gauge ur progress? It sounds like ur acne calmed down quite a bit. And what are u using to moisturize?

Share this post


Link to post
Share on other sites

thanks for the support guys, my facebook photos basically log my progress, i have improved to a certain extent, my cheeks had big bumpy horrible ones that have completely smoothened out and any breakout area has gone, but my face doesn't look clear.

I had pretty much every side effect there was but none of them were unbearable apart from the dry skin, i dont know if i want to do a second course because im so tired of it, ive forgoten what it feels like to be off accutane haha. If i did do a second course i wouldnt do it at 70mg, id do it at 40 or something because from what ive read they give exactly the same results.

The 1st month i used about 10 different moisturisers because i 'thought' my skin was really dry and then by the second month i developed eczema for the 1st time in my life! so i went to the doctors and he prescribed me aqueous cream which i could of done myself, anyway i stuck with that and it worked well for about a month and a half until it stopped working so well, and then i used emu oil which in my opinion is the best ( also helps with redness and hip).

Share this post


Link to post
Share on other sites

Then I would say just give it time. It takes anothber month for everything to leave ur system. As long as the acne has stopped then the pih will continue to get better. If u flare again, then u know what u have to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×